# SDR MWEA011001

- Difficulty date: June 26, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 43,015 hours, 33,471 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 42D110
- Part serial: 2496
- Condition: Failed
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON APPROACH TO MILWAUKEE, RIGHT ENGINE OIL PRESSURE LOW LIGHT CAME ON, OIL PRESSURE WAS 42 PSI, OIL TEMP 110 DEGREES CELCIUS. SHUT OFF ENGINE, ENGINE WINDMILLED FOR TEN MINUTES WITH OIL PRESSURE AT 42-43 PSI. REMOVED AND REPLACED RIGHT ENGINE LOW OIL PRESSURE WARNING SWITCH, REF 78-32-1. INSPECTED ENGINE OIL FILTER AND CHIP DETECTORS AND FOUND NO FOREIGN OBJECTS REF 72-00 (ENGINE WINDMILLING PROCEDURE). RAN ENGINE AND FOUND OIL PRESSURE AND TEMPERATURE TO BE GOOD, NO LEAKS NOTED.
